The QIF singular value decomposition method

Evans, D.J., 2002. The QIF singular value decomposition method. International Journal of Computer Mathematics, 79 (5), pp. 637-645. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2002
Volume: 79
Number: 5
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:58
Last Modified: 09 Oct 2015 09:58
URI: http://irep.ntu.ac.uk/id/eprint/5647

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year